# SDR CA190313003

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- Engine: PW1524G
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1015691540X
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REVIEW OF DATA HAS UNCOVERED AN UNEXPECTED RATE OF SELF-COMMANDED POWER-ON RESETS OF THE FADEC SYSTEM. ROOT CAUSE IS UNKNOWN AT THIS TIME. INITIAL INVESTIGATION INDICATES THAT CERTAIN AIRCRAFT EXPERIENCE RESETS MORE FREQUENTLY THAN OTHERS, AIRWORTHINESS PROJECT HAS BEEN OPENED TO ADDRESS THE ISSUE.
